MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD+ 12.5MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD+ 12.5MM; LCS COMPLETE : KNEE TIBIAL INSERT
Model Number 1294-05-512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526); Unspecified Tissue Injury (4559)
Date of Event 02/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Lcs components revised for loose joint space and mismatch in flexion/extension gap.Lack of pcl required a ps design to gain more stability.Revised with attune revision was surgery delayed due to the reported event?: no.If yes, number of minutes: approximately 65.Action taken when event occurred?: removed and revised with attune revision.Was procedure successfully completed?: yes.Were fragments generated?: unknown.If yes, were they removed easily without additional intervention?: yes.Patient status/ outcome / consequences: patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)?: pain reported.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: yes.Is the patient part of a clinical study?: unknown.(b)(4): device property of: patient, device in possession of: hospital, (b)(4): device property of: none, device in possession of: none.(b)(4): device property of: patient, device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.: true.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; the device associated with this report was not returned to depuy synthes for evaluation.Review of the photographic evidence of the explanted device found that the tibial is fractured at the post.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot; the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received.A.Can you please provide the affected side? it is the left knee.B.Was instability related to polyethylene wear or just lack of pcl? lack of pcl.C.Can you confirm, if depuy cement was used, during the primary surgery? if yes, please provide the part and lot numbers of the cement.Quantity of the depuy cement used.Cannot determine.

Brand Name
LCS COMP RP INSERT STD+ 12.5MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16487967
Report Number1818910-2023-05027
Device Sequence Number5659884
Product Code NJL
UDI-Device Identifier10603295022091
UDI-Public10603295022091
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/31/2024
Device Model Number1294-05-512
Device Catalogue Number129405512
Device Lot NumberJ6148M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer03/09/2023
05/25/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date03/09/2023
06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY DUOFIX MBT TRAY SZ 3.5; LCS COMPLETE FEM POR L STD+
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale